# SDR IPXA2024072975073

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,354 hours, 24,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 411T20052
- Condition: Deformed
- Location: Arming Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM. (REPLACE) I.A.W AMM 52-12-02-404-025 REV.142 INSTALLED DOORWAY LINING. I.A.W AMM 33-51-01-402-030 REV.142 PERFORM EXIT SIGN LAMP TEST WAS NORMAL. JOB COMPLETED AND CONDITION CHECK NORMAL.
